Voltarol Joint Pain Relief Gel 2.32%, 50g

5.00 out of 5 based on 1 customer rating

Long-lasting relief of pain and inflammation.

Direct Relief to affected areas

Suitable for: Adults and children aged 14 and over
Active ingredients: Diclofenac diethylammonium


Voltarol Joint Pain Relief Gel can provide all-day relief from pain & swelling (inflammation) in joints and muscles.

  • Long lasting relief of pain and inflammation
  • Direct Relief to affected areas
  • Non-greasy

£9.90

Qty:
Compare
Voltarol Joint Pain Relief Gel can provide all-day relief from pain & swelling (inflammation) in joints and muscles.
  • Long lasting relief of pain and inflammation
  • Direct Relief to affected areas
  • Non-greasy

Voltarol Joint Pain Relief Gel 2.32%, 50g

Voltarol Joint Pain Relief 2.32% Gel contains Diclofenac Diethylammonium. Voltarol Joint pain relief gel is for :

  • Targeted Relief from Pain and Inflammation in Joints
  • One Application in the Morning and Evening for All Day Relief

What Voltarol Joint Pain Relief Gel 2.32% Gel is and what it is used for

Voltarol Joint Pain Relief Gel 2.32% Gel contains the active substance diclofenac which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It is specially formulated for rubbing into the skin.
This medicine is used to relieve pain and reduce inflammation and swelling in a number of painful conditions affecting the joints and muscles. Voltarol Max Strength Pain Relief 2.32% Gel can be used to treat:
• muscle and joint injuries (e.g. sprains, strains, bruises, backache, sports injuries), relieving pain and helping recovery back to normal function;
• tendonitis (e.g. tennis elbow), swelling around elbow or knee.
This medicine is intended for use in adults and children aged 14 years and older.

WHAT IT DOES

Voltarol Joint Pain Relief 2.32% Gel targets pain and inflammation. The gel brings relief from joint and rheumatic pain for long-lasting pain relief. It is applied to the local site of your muscle or back pain

Patient information leaflet

Brand

Voltarol

Brand

How To Use

How To Use Voltarol Joint Pain Relief gel

Voltarol Gently rub or massage a small amount of gel into the skin around the painful or swollen area, an amount ranging in size from 1 or 2 pence piece; the amount of gel needed will vary depending upon the size of the painful or swollen area (maximum daily dosage 8g). Apply 2 times daily (preferably morning and evening) unless your doctor tells you otherwise. Consult your doctor if pain and swelling does not improve or worsens within 7 days. Do not use the gel for longer than 7 days unless longer treatment has been recommended by a doctor. The gel is not recommended for use in children under 14 years of age.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

What you need to know about Voltarol Max Strength Pain Relief 2.32% Gel:

Do not use Voltarol Max Strength Pain Relief 2.32% Gel if you:

• are allergic (hypersensitive) to diclofenac or other medicines used to treat pain, fever or
inflammation, such as ibuprofen or aspirin (a substance also used to prevent blood clotting), or any
of the other ingredients of this medicine (see Section 6 and end of Section 2).
If you are not sure, ask your doctor or pharmacist.
Symptoms of an allergic reaction may include:
wheezing or shortness of breath (asthma); skin rash with blisters or hives; swelling of the face or
tongue; runny nose.
• have severe joint pain of recent onset that is not related to an injury or period of overuse.
• feel ill, have a temperature or any other symptoms that accompany the pain.
• are in the last 3 months of pregnancy.
If any of these apply to you, do not use this medicine.
Take special care with Voltarol Max Strength Pain Relief 2.32% Gel
• Do not apply the gel to skin that has (i) a rash or eczema (ii) cuts or open wounds. Stop the
treatment if a skin rash develops after applying the product.
• Avoid applying on large areas of skin and over a prolonged period of time, unless under medical
advice.
• Be careful when sunbathing or using sun lamps as your skin may be more sensitive to sunlight.
• This medicine is only for use on your skin. Do not use it in the mouth. Do not swallow it. Wash
your hands after use unless they are the area to be treated. Be careful not to get Voltarol Max
Strength Pain Relief 2.32% Gel in your eyes. If this happens, rinse your eyes well with clean water.
See your doctor or pharmacist if any discomfort persists.
• Due to an increased possibility of side effects, take care if you are using any other medicine
containing diclofenac or painkillers known as NSAIDs, such as aspirin or ibuprofen.
• A brace or wrap commonly used for injuries like sprains can be used, but do not use the gel under
airtight (plastic) bandages.
• If you have a stomach or duodenal ulcer (or a history of), tell your doctor or pharmacist before
using the gel.
• If you have or have ever had asthma speak to your doctor or pharmacist before using the gel.
• Do not smoke or go near naked flames – risk of severe burns. Fabric (clothing, bedding, dressings,
etc.) that has been in contact with this product burns more easily and is a serious fire hazard.
Washing clothing and bedding may reduce product build-up but not totally remove it.
If you have any questions, talk to your doctor or pharmacist before using this medicine.
This medicine is not recommended for use in children under 14 years of age

Ingredients

Active ingredients: Diclofenac Diethylammonium 2.32% w/w, Also contains: Butylhydroxytoluene, Carbomers, Cocoyl Caprylocaprate, Diethylamine, Isopropyl Alcohol, Liquid Paraffin, Macrogol Cetostearyl Ether, Oleyl Alcohol, Propylene Glycol, Perfume Eucalyptus Sting, Purified Water

Side Effects

Possible Side Effects Of Voltarol Joint Pain Relief Gel

Skin rash with blisters; hives. (These side effects are likely to affect 1 to 10 people in every 10,000). Wheezing, shortness of breath or feeling of
tightness in the chest (asthma). (These side effects are likely to affect less than 1 person in every 10,000).
Swelling of the face, lips, tongue or throat. (These side effects are likely to affect less than 1 person in every 10,000).
Other side effects which may occur are usually mild, passing and harmless (if you are concerned, tell a doctor or pharmacist)

Ingredients

Active ingredients: Diclofenac diethylammonium 2.32% w/w.

Also contains: Butylhydroxytoluene, carbomers, cocoyl caprylocaprate, diethylamine, isopropyl alcohol, liquid paraffin, macrogol cetostearyl ether, oleyl alcohol, propylene glycol, perfume eucalyptus sting, purified water.

 

1 review for Voltarol Joint Pain Relief Gel 2.32%, 50g

    • 5 out of 5
    Voltarol Joint Pain Relief Gel 2.32%, 50g

    Arthur (verified owner)

    Verified reviewVerified review - view originalExternal link

    This gel is a miracle worker for backache, osteoarthritis and other minor aches and sprains.

    Was this review helpful to you?
    Yes
    No

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller